Citation

BibTex format

@article{LIEBECK:1979:10.1007/BF01214434,
author = {LIEBECK, MW},
doi = {10.1007/BF01214434},
journal = {MATHEMATISCHE ZEITSCHRIFT},
pages = {35--52},
title = {TRANSITIVE PERMUTATION GROUPS OF SOME SPECIAL PRIME DEGREES},
url = {http://dx.doi.org/10.1007/BF01214434},
volume = {168},
year = {1979}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - LIEBECK,MW
DO - 10.1007/BF01214434
EP - 52
PY - 1979///
SN - 0025-5874
SP - 35
TI - TRANSITIVE PERMUTATION GROUPS OF SOME SPECIAL PRIME DEGREES
T2 - MATHEMATISCHE ZEITSCHRIFT
UR - http://dx.doi.org/10.1007/BF01214434
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1979HH03300004&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 168
ER -